# SDR 00FDEA00699

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 1,464 hours, 709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF NATURAL GAS OR PROPANE AT CR.  ALL FREIGHT REMOVED AND INSP, NONE FOUND.  AN OPS CK OF TR1, & TR2, & ESS TR WAS DONE DUE TO TR POPPING C/B.
